AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Generalized Whittaker Functions on \(SU(2,2)\) with Respect to the Siegel Parabolic Subgroup
Yasuro Gon, Saitama University, Japan

Memoirs of the American Mathematical Society
2002; 116 pp; softcover
Volume: 155
ISBN-10: 0-8218-2763-4
ISBN-13: 978-0-8218-2763-5
List Price: US$60
Individual Members: US$36
Institutional Members: US$48
Order Code: MEMO/155/738
[Add Item]

Request Permissions

We obtain an explicit formula for generalized Whittaker functions and multiplicity one theorem for all discrete series representations of \(SU(2,2)\)


Graduate students and research mathematicians interested in number theory.

Table of Contents

  • Introduction
  • Generalized Whittaker functions and representation theory of \(SU(2,2)\)
  • Generalized Whittaker functions for \(P_J\) principal series representations
  • Generalized Whittaker functions for the discrete series representations
  • Bibliography
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia